# SDR USAA950568

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 308
- Part time: 27,233 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 5 INCH CORRODED AREA ON FLOOR HAT CHANNEL, BS 308 (AFT BULKHEAD FOR FORWARD LAVATORY).  REPAIRED PER SRM 51-10-1 FIG 1.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
